News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: exreme bleeding


 Lorena_vanorden - Sun Feb 12, 2006 1:06 am

I am a 20 year old female, I have a 15 month old daughter, I am currently taking Phenteramine for weight loss I have been taking it for 4 months. When I was 15I had a cyst frozen from my cervix. Other than that I am in perfect health.
My problem is that 6 days ago I thought I got my period, but the bleeding was very heavy, I can put in a tampon and a pad and be soaked through in an hour or less, I wake up soaked in blood, and when i stand the blood runs like a water faucet, and I am not exaggerating.The blood also had what look like clumps of tissue and boogers in it, and I have servers cramps and nausea, I went to the ER 2 days after it started, and they told me that they had no idea what is wrong with me, but it should let up in a couple days, but it has only gotten worse, I went to my doctor and he made me an appointment with an OBGYN for Monday and gave me a prescription for Vicodin, but even that doesn;t help, I am still in horrible pain, and I don't know if I shouyld go back to the ER tonight. I am so tired I had to come stay with my mom, because I can't even keep myself awake to watch mu dughter, please help me..
 Shana Johnson, CNA - Sun Feb 12, 2006 4:25 am

User avatar Are you sexually active? Is it possible you could have been pregnant?
You are probably tired because of the blood loss. You should go back to the ER and ask for a transvaginal ultra sound to determine if you are possibly having a miscarriage. The cause of this bleeding needs to be determined so that you can be treated and stop the blood loss.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here